about 3 mos ago I started taking testosterone injections .5 mil a week, into muscle-thigh. about ten days ago my head became very full-like a sinus cold. it has been going on pretty steady. now I can't lay down as I feel like I will stop breathing. ive been getting a couple hrs a night sitting up, but i'm exhausted, want to cry, want to sleep. i'm 58 years old- never had any issues liker this. can the testosterone injections be causing this. I've stopped the testosterone this week, but I feel very scared that i'm going to stop breathing. please help, the anxiety is breaking me down, i'm scared. i'm raising a little girl by myself and deadly afraid i'll die and leave her. I've had her six years so I don't think it's her. the only thing different is the testasteroneView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.